MathSciNet Relay Station
MathSciNet bibliographic data
MR1789945 46J20 (46J15)
Gorkin, Pamela; Izuchi, Keiji; Mortini, Raymond Higher order hulls in $H^\infty$. II. J. Funct. Anal. 177 (2000), no. 1, 107–129.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement